# SDR UIEA2018102102295

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,124 hours, 21,016 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 80217012
- Part serial: 2007121088
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG RT ENGINE PRV. REMOVED AND REPLACED PRV AND CONTROLLER IAW AMM 36-11-18 & 36-11-19. OPS CK NORMAL.
